Feedback to SSRN

 
  • Selected
  • Entire List
 

Taqqu, Murad S.


 SSRN Author Rank: 28,763 by Downloads
 Professor
 

Boston University - Department of Mathematics and Statistics


 111 Cummington St.
 Boston, MA 02215
 United States
 617-353-3022 (Phone)
 email address

  SSRN's personal information usage policy
Authors: If anything on this page requires updating or correction, please go to your SSRN User HeadQuarters and make the change.
The RSS feed for this author will notify you of all new papers and revisions as soon as they are added to the SSRN eLibrary.
Popular RSS readers
. Taqqu, Murad S.'s Scholarly Papers Click on the title of any column to sort the table by that column.
Aggregate Statistics
Total
Downloads
833
Total
Citations
9
Authors Date Downloads
 (Rank)
Citations
ACTIONS:    Email Selected Abstracts    Export Selected Bibliographic Info    VIEW: Selected      Original List     All Versions       All Abstracts       Legend
1.  
Empirical Evidence on Spatial Contagion Between Financial Markets | Show Abstract | Download |
Finance Letters, Vol. 3, No. 1, pp. 77-86, 2005
Accepted Paper Series
Bradley, Brendan
Acadian Asset Management Inc., USA
Taqqu, Murad S.
Boston University - Department of Mathematics and Statistics
Posted:
04 May 05
340
(49,923)
4

2.  
How to Estimate Spatial Contagion between Financial Markets | Show Abstract | Download |
Finance Letters, Vol. 3, No. 1, pp. 64-76, 2005
Accepted Paper Series
Bradley, Brendan
Acadian Asset Management Inc., USA
Taqqu, Murad S.
Boston University - Department of Mathematics and Statistics
Posted:
04 May 05
261
(67,639)
1

3.  
Framework for Analyzing Spatial Contagion between Financial Markets | Show Abstract | Download |
Finance Letters, Vol. 2, No. 6, pp. 8-15, 2004
Accepted Paper Series
Bradley, Brendan
Acadian Asset Management Inc., USA
Taqqu, Murad S.
Boston University - Department of Mathematics and Statistics
Posted:
15 Apr 05
202
(88,281)
3

4.  
Stoev, Stilian
Boston University - Department of Mathematics and Statistics
Taqqu, Murad S.
Boston University - Department of Mathematics and Statistics
Posted:
18 Feb 05
13
(352,947)
 

5.  
Deconvolution of Fractional Brownian Motion | Show Abstract | Download |
Journal of Time Series Analysis, Vol. 23, pp. 487-501, 2002
Accepted Paper Series
Pipiras, Vladas
University of North Carolina (UNC) at Chapel Hill - Department of Statistics
Taqqu, Murad S.
Boston University - Department of Mathematics and Statistics
Posted:
07 May 03
10
(365,865)
1

6.  
Impact of the Sampling Rate on the Estimation of the Parameters of Fractional Brownian Motion | Show Abstract | Download |
Journal of Time Series Analysis, Vol. 27, No. 3, pp. 367-380, May 2006
Accepted Paper Series
Zhu, Zhengyuan
University of North Carolina (UNC) at Chapel Hill - Department of Statistics
Taqqu, Murad S.
Boston University - Department of Mathematics and Statistics
Posted:
08 May 06
7
(378,244)
 

7.  
Multivariate Limit Theorems in the Context of Long‐Range Dependence | Show Abstract | Download |
Journal of Time Series Analysis, Vol. 34, Issue 6, pp. 717-743, 2013
Accepted Paper Series
Bai, Shuyang
Boston University
Taqqu, Murad S.
Boston University - Department of Mathematics and Statistics
Posted:
16 Nov 13
0
(420,182)
 

8.  
Bachelier And His Times: A Conversation With Bernard Bru | Show Abstract |
Finance and Stochastics, Vol. 5 Issue 1
Accepted Paper Series
Taqqu, Murad S.
Boston University - Department of Mathematics and Statistics
Posted:
16 Sep 01
 

9.  
Stock Market Prices and Long-Range Dependence | Show Abstract |
Finance and Stochastics, Vol. 3, Iss. 1, 1999
Accepted Paper Series
Willinger, Walter
AT&T - Research Department
Taqqu, Murad S.
Boston University - Department of Mathematics and Statistics
Teverovsky, Vadim
Boston University - Department of Mathematics and Statistics
Posted:
11 Dec 98
 


Records 1 - 9 of 9 matches
[ 1 ]

© 2014 Social Science Electronic Publishing, Inc. All Rights Reserved.  FAQ   Terms of Use   Privacy Policy   Copyright   Contact Us
This page was processed by apollo1 in 0.188 seconds